| Model Number |
TJF-Q190V |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the duodenovideoscope had a separate issue.During the initial evaluation of the device, chipped adhesive around the objective lens was observed.There was no patient involvement.
Additional Manufacturer Narrative
Based on the final investigation of the device, the initial evaluation finding was confirmed.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the malfunction is traced to component failure.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.